# SDR DALA2017032902555

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ON THE TOP OF THE FUSELAGE AT BS 1152 ON THE LEFT OF THE VERTICAL STAB.   REPAIRED THE SKIN CRACK IAW ER/A 555585-14, AND PRI 555585-14, REV 0 AND 1.
